MAUDE Adverse Event Report: ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM - MODERATE; ALIGNER, SEQUENTIAL

ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM - MODERATE; ALIGNER, SEQUENTIAL
Model Number 9001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 06/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The current instructions for use contains the following: "precautions - a tooth that has been previously traumatized or significantly restored may be aggravated.In rare instances, the useful life of the tooth may be reduced, the tooth may require additional dental treatment such as endodontic and/or additional restorative work, and/or the tooth may be lost.".The treating doctor shared that the potential root cause could have been devitalization of the tooth associated with a pre-existing deep restoration.There is no conclusive evidence provided that supports or opposes whether the invisalign system caused or contributed to the reported permanent damage.Based on the available information, the patient had permanent damage, and the invisalign system was being used.Therefore, an mdr will be filed in the united states per 21 cfr 803.The exact date of the event is unknown.Despite reasonable efforts, no conclusive information was available to determine when the event occurred.The date (b3) provided corresponds to the date the event was reported to the manufacturer and does not necessarily reflect the actual date of occurrence.
 
Event or Problem Description
The treating doctor reported that the patient had the symptom of tooth extraction of ul4 due to devitalization.No additional information is available at this time.Attempts to obtain additional information about the event were unsuccessful.

Brand Name
INVISALIGN SYSTEM - MODERATE
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer (Section G)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
janier duarte santana
2820 orchard parkway
san jose, CA 95134
MDR Report Key25692762
Report Number2953749-2026-02210
Device Sequence Number9747346
Product Code NXC
UDI-Device Identifier00816063020196
UDI-Public(01)00816063020196(10)0234693466(13)250930(91)2957294312N
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K241412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9001
Device Lot Number234693466
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age43 YR
Patient SexFemale